# SDR USAA2011072100018

- Difficulty date: July 16, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 55,767 hours, 38,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561777U505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON U-CHANNEL AT BS 360, S14L.  REPLACED U-CHANNEL AT BS 360, S14L IAW B737 SRM 51-40-02.
